Heat content and a Hardy inequality for complete Riemannian manifolds

M van den Berg, PB Gilkey

Research output: Contribution to journalArticle (Academic Journal)peer-review

12 Citations (Scopus)
Translated title of the contributionHeat content and a Hardy inequality for complete Riemannian manifolds
Original languageEnglish
Pages (from-to)577 - 586
Number of pages10
JournalBulletin of the London Mathematical Society
Volume36 (5)
DOIs
Publication statusPublished - Sep 2004

Bibliographical note

Publisher: Cambridge University Press

Cite this